BibTeX record journals/jnma/CaffarelliG08

download as .bib file

@article{DBLP:journals/jnma/CaffarelliG08,
  author    = {Luis Caffarelli and
               Roland Glowinski},
  title     = {Numerical solution of the Dirichlet problem for a Pucci equation in
               dimension two. Application to homogenization},
  journal   = {J. Num. Math.},
  volume    = {16},
  number    = {3},
  pages     = {185--216},
  year      = {2008},
  url       = {https://doi.org/10.1515/JNUM.2008.009},
  doi       = {10.1515/JNUM.2008.009},
  timestamp = {Sun, 28 May 2017 13:18:01 +0200},
  biburl    = {https://dblp.org/rec/journals/jnma/CaffarelliG08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics